Volume 48, Number 5, September-October 2014
|Page(s)||1279 - 1302|
|Published online||28 July 2014|
The periodic unfolding method for a class of parabolic problems with imperfect interfaces∗
Department of Mathematics, South-Central University for
2 Laboratoire de Mathématiques Raphaël Salem, UMR 6085 CNRS – Université de Rouen, 76801, Saint-Etienne-du-Rouvray, France
Received: 16 November 2012
Revised: 25 September 2013
In this paper, we use the adapted periodic unfolding method to study the homogenization and corrector problems for the parabolic problem in a two-component composite with ε-periodic connected inclusions. The condition imposed on the interface is that the jump of the solution is proportional to the conormal derivative via a function of order εγ with γ ≤ −1. We give the homogenization results which include those obtained by Jose in [Rev. Roum. Math. Pures Appl. 54 (2009) 189–222]. We also get the corrector results.
Mathematics Subject Classification: 35B27 / 35K20 / 82B24
Key words: Periodic unfolding method / heat equation / interface problems / homogenization / correctors
© EDP Sciences, SMAI, 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.